Table of Contents
International Journal of Stochastic Analysis
Volume 2015, Article ID 103647, 11 pages
http://dx.doi.org/10.1155/2015/103647
Research Article

A Generic Decomposition Formula for Pricing Vanilla Options under Stochastic Volatility Models

1Facultat de Matemàtiques, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain
2VidaCaixa S.A., Investment Control Department, Juan Gris, 20-26, 08014 Barcelona, Spain

Received 27 March 2015; Accepted 30 May 2015

Academic Editor: Jiongmin Yong

Copyright © 2015 Raúl Merino and Josep Vives. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raúl Merino and Josep Vives, “A Generic Decomposition Formula for Pricing Vanilla Options under Stochastic Volatility Models,” International Journal of Stochastic Analysis, vol. 2015, Article ID 103647, 11 pages, 2015. https://doi.org/10.1155/2015/103647.